# SDR 08FDEA02513

- Difficulty date: June 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727-200
- Aircraft serial: 20939
- Aircraft time: 56,801 hours, 35,920 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32167441
- Part serial: P1968
- Condition: Failed
- Location: Cabin Pressure
- Part time: 69 hours, 49 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WOULD NOT HOLD WITH ACFT AT 240.  DESCENT TO 200 HELPED FOR ABOUT 1 HOUR, THEN CABIN CREAPED UP TO 9500'.  FURTHER DESCENT TO 18000 ALLOWED CABIN TO HOLD STEADY.  MAINTENANCE ACTIONS, REPLACED RT PACK VALVE.
